# SDR WTAA970112

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120124
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 922AA2YA6P
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - LANDING GEAR HANDLE WILL NOT MOVE.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE ADJUSTED PROXIMITY SENSOR ON NOSE GEAR STRUT.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
